China Aerospace Science and Industry Corporation (CASIC) - LMI approach to reliable H ∞ control of linear systems

Author(s): Yao Bo ; Wang Fuzhong
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 June 2006
Volume: 17
Page(s): 381 - 386
ISSN (Electronic): 1004-4132
DOI: 10.1016/S1004-4132(06)60065-0
Regular:

The reliable design problem for linear systems is concerned with. A more practical model of actuator faults than outage is considered. An LMI approach of designing reliable controller is presented... View More

Advertisement